# SDR WX0A070855

- Difficulty date: May 19, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995252175
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN O/B LT FLOOR PANEL CHANNEL CRACKED STA 925.5 TO 923 AREA.  STOP DRILLED CRACK, VERIFIED CONTAINMENT, FABRICATED DOUBLER, LOCATED, DRILLED AND INSTALLED IAW MD80 SRM 53-05 PARA 145.
